# SDR SWIA2019032645665

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 39,002 hours, 32,352 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES. WOW INPUT AND STEERING INOP CAUTION MESSAGES. WOW OUTPUT FAIL STATUS MESSAGE. MAIN GEARS WERE UP AND LOCKED WHILE NOSE GEAR REMAINED DOWN. RAN QRH AND ALL MESSAGES CLEARED EXCEPT WOW INPUT AND WOW OUTPUT FAIL. LANDED WITHOUT INCIDENT AND NOSE WHEEL STEERING WAS OPERATIVE ON THE GROUND. (FLT#5713) CLOSED PERFORMED FULL SERVICE OF NLG SHOCK STRUT ON JACKS IAW AMM. PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW AMM. AFTER STRUT SERVICE, ENSURED THAT STRUT FULLY EXTENDED. NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
